# SDR AALA20150831003

- Difficulty date: August 31, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 98,166 hours, 15,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Part serial: 6193
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMER PATH LIGHTS ON RT AISLE SEATS 31H THROUGH 41H INOPERATIVE.  R & R POWER SUPPLY & BATTERY PACK IAW AMM 33-51-07.  SYS CHECKED NORMAL.
